MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, while user facility personnel were raising the steris 4095 surgical table, the base of the table lifted off the ground.At the time of the event, the patient was positioned at the head end of the table.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and was able to duplicate the event.The table and the patient were not centered while the user facility personnel attempted to raise the table which may have caused the reported event.The steris 4095 surgical table operator manual states, "warning - personal injury and/or equipment damage hazard - with patient in normal or reverse orientation, surgical table in trendelenburg and slide at head limit, center tabletop before attempting to raise table to level or move into reverse trendelenburg." the technician tested the table, confirmed it to be operating according to specification, and returned it to service.The technician counseled user facility personnel on the proper use and operation of the steris 4095 surgical table, specifically on correct positioning prior to raising the table.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25244233
Report Number1043572-2026-00051
Device Sequence Number21469750
Product Code FQO
UDI-Device Identifier00724995195250
UDI-Public(01)00724995195250(11)240202
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURGICAL TABLE
Device Catalogue NumberST013911013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown